# SDR SWAA2020102924111

- Difficulty date: October 17, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LEADING EDGE RIB NR 3 HAS A CRACK AT STA 95.96 P/N 186A1303-2.   REMOVED AND REPLACED NEW NR 3 RIB RT HORIZONTAL LEADING EDGE STA 95.96 P/N 186A 1303.Z, AS PER B/737 SRM 54-40-02-06-0.
